Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 153, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Sep 4, 2011, 3:55 PM EDT for 5 counties in Maine. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 4, 2011, 3:55 PM EDT (19:55 UTC)
- Expired
- Sep 4, 2011, 4:39 PM EDT
- In force
- 44 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Androscoggin County, ME, Franklin County, ME, Kennebec County, ME, Oxford County, ME, Somerset County, ME
The radar
The Portland,ME radar (KGYX), 91 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 4, 1:01 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1426 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 572 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 3:40 PM EDT, 15 minutes earlier.
Area forecast discussion, Sep 4, 3:40 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
340 PM EDT SUN SEP 4 2011
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL APPROACH FROM THE WEST TONIGHT INTO
MONDAY THEN SLOWLY MOVE ACROSS THE REGION LATE MONDAY INTO MONDAY
NIGHT...THEN SLIDE OFF THE COAST LATE MONDAY NIGHT. HIGH PRESSURE
AND DRIER AIR WILL BUILD EAST ACROSS THE AREA LATE TUESDAY THROUGH
THURSDAY. A WEAK COLD FRONT WILL CROSS THE REGION FRIDAY FOLLOWED
BY HIGH PRESSURE AND DRY AIR FOR THE WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
STRONG TO SVR TSTMS WITH SVR TSTM WATCH IN EFFECT THRU 8 PM ACROSS
THE N AND CENTRAL ZONES. SRN AND COASTAL ZONES COULD STILL SEE
TSTMS BUT NOT AS STRONG. THE ACTIVITY WINDS DOWN THIS EVENING WITH
AREAS OF F TO FORM...ESPECIALLY IN AREAS THAT SEE CLEARING AND
THAT HAVE HAD RAINFALL. A SLOW MOVING CD FNT IS APPROACH FROM THE
W AND IS HELPING TO TRIGGER THE CONVECTIVE ACTIVITY IN A VERY
MOIST AND UNSTABLE ENVIRONMENT THAT IS ENHANCE BY VERTICAL WIND
SHEAR FROM H9 TO H7...ESPECIALLY OVER MORE NRN AREAS.
SHOULD BE A VERY MILD NGT FOR EARLY SEPTEMBER DUE TO THE VERY WARM
AND HUMID AIR MASS THAT WILL REMAIN IN PLACE AS THE FNT REMAINS TO
OUR W THRU THE NGT. GENERALLY USED GFS40...A BLEND OF MAV/MET MOS
AND RFC QPF FOR THE NEAR TERM.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
THE SLOW MOVING FNT CONTINUES TO APPROACH DURING THE DAY
MONDAY...THEN SLIDES ACROSS THE REGION LATE MONDAY INTO MONDAY NGT
BEFORE EXITING THE COAST LATE MONDAY NGT. TROPICAL MOISTURE FROM
LEE GETS FED INTO THIS SYSTEM WHICH WILL HELP ENHANCE RAINFALL
TOTALS BOTH AHEAD OF THE FNT AND IN OVERRUNNING BEHIND THE FNT.
SHOULD REMAIN WARM AND MUGGY MONDAY AND MONDAY NGT WITH SOME
LOWERING OF TEMPS AND DEW POINTS AS THE FNT GOES BY LATER MONDAY
NGT. GENERALLY USED GFS40...A BLEND OF MAV/MET MOS AND RFC QPF
FOR THE SHORT TERM.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
LATEST GFS/ECMWF IN GOOD AGREEMENT INTO THE MID WEEK PERIOD. POTENT
NORTHERN SHORT WAVE WILL DRIVE COLD FRONT OFFSHORE DURING THE DAY
TUESDAY BRINGING ANY LOCALLY HEAVY RAIN TO AN END. WE'LL SEE
RIDGING SURFACE AND ALOFT BEHIND THE SHORTWAVE WHICH SHOULD
TRANSLATE INTO DRY WEATHER LATE TUESDAY THROUGH THURSDAY. NEW GFS
HAS COME INTO BETTER AGREEMENT WITH ECMWF AND EVEN CMC KEEPING
AREA IN NORTHWEST FLOW WITH A DRY COLD FRONTAL PASSAGE FRIDAY.
THEREAFTER...MODELS SUPPORT HIGH PRESSURE FOR THE UPCOMING
WEEKEND.
&&
.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY NIGHT/...SVR WX N OF TAF SITES THRU 8 PM
THOUGH AUG IS IN THE WATCH. STILL SOME BRIEF LWR CIG/VSBY AND
GUSTY WINDS PSBL WITH ANY SHRA/TSTM THRU THIS EVENING. AREAS OF F
FORM WITH VARIABLE CONDITIONS WITH LOW CIG/VSBY LIKELY AS
INDICATED IN LATEST TAFS. CONDITIONS SLOW TO IMPROVE ON MONDAY AS
AREA OF SHRA WITH AN APPROACHING FNT MOVE IN AND CONT THRU MONDAY
NGT WITH SOME EMBEDDED TSTMS AND HEAVY RAINFALL.
LONG TERM...
TUE...MVFR IN SHOWERS AND ISOLD THUNDERSTORMS. AREAS OF IFR IN
FOG.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...WILL PUT UP AN SCA FOR
ALL BUT THE BAYS FOR TONIGHT THROUGH MONDAY EVENING. MAINLY FOR
BUILDING SEAS...BUT ALSO FOR INCREASING WIND GUSTS THAT WILL
LIKELY REACH 25 KNOTS AT TIMES. WIND GUSTS AND SEAS WILL STAY JUST
BELOW SCA LEVELS FOR THE MORE SHELTERED BAYS.
LONG TERM...
TUE - FRI...SCA CONDITIONS MAINLY FOR SEAS ARE LIKELY.
&&
.HYDROLOGY...
WILL CONT THE FLOOD WATCH FOR MONDAY INTO TUESDAY MORNING.
TROPICAL MOISTURE FROM T.S. LEE WILL FEED NE ALONG AND AHEAD OF
THE SLOW MOVING FRONTAL BOUNDARY THAT WILL BE PRESSURE THRU THE
REGION. AS THE FNT MOVES OFF THE COAST LATE MONDAY NGT THE
TROPICAL MOISTURE WILL FEED UP AND OVER THE BOUNDARY CONTINUING
PRCP WITH THE POTENTIAL FOR MORE HEAVY RAIN. THE TROPICAL
MOISTURE WILL ENHANCE THE ALREADY VERY MOIST ATMOSPHERE IN PLACE
OVER THE NE PROVIDING FOR THE POTENTIAL FOR HEAVY RAINFALL THAT
COULD LEAD TO FLOODING. QPF OF 1 TO 2 INCHES OVER MUCH OF THE
REGION...WITH THE AXIS OF THE HIGHEST AMOUNTS ACROSS THE N/MT
ZONES INTO EXTREME WRN NH ZONES. SOME LOCALLY HIGHER AMOUNTS MAY
TOP 3 INCHES.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
MEZ007>009-012.
SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY
FOR MEZ026.
NH...FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
NHZ001>006.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 8 PM EDT MONDAY
FOR ANZ150-152-154.
&&Hazardous weather outlook, Sep 4, 1:28 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 128 PM EDT SUN SEP 4 2011 MEZ007>009-012-NHZ001>006-051730- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL- 128 PM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 834 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ013-014-020-021-051730- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC- 128 PM EDT SUN SEP 4 2011 ...SEVERE THUNDERSTORM WATCH 834 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A PERIOD OF HEAVY RAIN IS EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. ONE TO TWO INCHES OF RAIN IS POSSIBLE...AND COULD LEAD SOME LOCALIZED URBAN AND SMALL STREAM FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ019-051730- INTERIOR CUMBERLAND- 128 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING WITH HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A PERIOD OF HEAVY RAIN IS EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. ONE TO TWO INCHES OF RAIN IS POSSIBLE...AND COULD LEAD SOME LOCALIZED URBAN AND SMALL STREAM FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ018-022>028-NHZ007>010-013-014-051730- INTERIOR YORK-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND- SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 128 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING WITH HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A PERIOD OF HEAVY RAIN IS EXPECTED MONDAY NIGHT INTO TUESDAY MORNING. ONE TO TWO INCHES OF RAIN IS POSSIBLE...AND COULD LEAD SOME LOCALIZED URBAN AND SMALL STREAM FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-051730- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 128 PM EDT SUN SEP 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Sep 4, 1:19 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
119 PM EDT SUN SEP 4 2011
MEZ007>009-NHZ001-002-041815-
CENTRAL SOMERSET-NORTHERN COOS-NORTHERN FRANKLIN-NORTHERN
OXFORD-SOUTHERN COOS-
119 PM EDT SUN SEP 4 2011
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY...OXFORD
COUNTY...COOS COUNTY AND FRANKLIN COUNTY THROUGH 215 PM EDT...
AT 119 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 17
MILES WEST OF PITTSTON FARM TO 5 MILES WEST OF NORTH STRATFORD...OR
ALONG A LINE EXTENDING FROM 21 MILES NORTH OF JACKMAN TO 14 MILES
SOUTHWEST OF COLEBROOK...MOVING EAST AT 40 MPH. THESE STRONG
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND LAKE FRANCIS STATE
PARK...COLEBROOK...NORTH
STRATFORD...CLARKSVILLE...STRATFORD...COLEMAN STATE PARK...COBURN
GORE...DIXVILLE NOTCH...DIXVILLE NOTCH STATE PARK AND PITTSTON FARM
THROUGH 215 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4586 6965 4586 6970 4576 6971 4574 6979
4568 6975 4471 7074 4462 7156 4476 7164
4526 7119 4535 7099 4524 7086 4542 7083
4539 7065 4551 7074 4568 7056 4574 7040
4580 7043 4588 7029 4596 7027 4599 6969
MLESpecial weather statement, Sep 4, 1:41 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
141 PM EDT SUN SEP 4 2011
NHZ007-008-041845-
MERRIMACK-SULLIVAN-
141 PM EDT SUN SEP 4 2011
...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY AND MERRIMACK
COUNTY THROUGH 245 PM EDT...
AT 141 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES WEST OF LANGDON...OR ABOUT OVER
BELLOWS FALLS...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND CHARLESTOWN...LANGDON...ACWORTH...
WEST UNITY...UNITY...LEMPSTER...EAST LEMPSTER...WASHINGTON...GOSHEN
AND PILLSBURY STATE PARK THROUGH 245 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4325 7245 4327 7243 4340 7194 4317 7184
4316 7190 4320 7193 4318 7202 4314 7203
4312 7218 4317 7218 4315 7236 4313 7238
4313 7242 4316 7246
MLELocal storm report, Sep 4, 2:13 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
213 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 PM TSTM WND DMG N LITTLETON 44.31N 71.77W
09/04/2011 GRAFTON NH LAW ENFORCEMENT
TREES DOWN... N. LITTLETON... PARTRIDGE LAKE RD
&&
EVENT NUMBER GYX1100446
MCLocal storm report, Sep 4, 2:14 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
214 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND DMG N LITTLETON 44.31N 71.77W
09/04/2011 GRAFTON NH LAW ENFORCEMENT
TREES DOWN... N. LITTLETON... PARTRIDGE LAKE RD
&&
CORRECTED EVENT TIME
EVENT NUMBER GYX1100446
MCLocal storm report, Sep 4, 2:19 PM EDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
219 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HAIL MILAN 44.57N 71.19W
09/04/2011 E1.00 INCH COOS NH PUBLIC
TREES DOWN ON WIRES
0200 PM TSTM WND DMG MILAN 44.57N 71.19W
09/04/2011 COOS NH PUBLIC
TREES DOWN ON WIRES
&&
EVENT NUMBER GYX1100447
EVENT NUMBER GYX1100448
MCLocal storm report, Sep 4, 3:15 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
315 PM EDT SUN SEP 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 3 WNW ANDOVER 44.66N 70.81W
09/04/2011 OXFORD ME TRAINED SPOTTER
TREE DOWN ACROSS DRIVEWAY.
&&
EVENT NUMBER GYX1100449
MCThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 3:46 AM EDT | Flood Watch | GYX | Franklin, Oxford, Somerset | 18 hr |
| Sep 4, 1:19 PM EDT | Special Weather Statement | GYX | Somerset | 56 min |
| Sep 4, 1:35 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford, Somerset | 55 min |
| Sep 4, 1:54 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 66 min |
| Sep 4, 2:24 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford, Somerset | 66 min |
| Sep 4, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Oxford, Somerset | 53 min |
| Sep 4, 3:43 PM EDT | Small Craft Advisory | GYX | 35 hr | |
| Sep 4, 4:25 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 35 min |
| Sep 4, 4:55 PM EDT | Special Weather Statement | GYX | Waldo | 50 min |
| Sep 4, 5:03 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 57 min |
| Sep 4, 5:16 PM EDT | Special Weather Statement | GYX | Oxford | 44 min |
| Sep 4, 5:20 PM EDT | Areal Flood Advisory | GYX | Oxford | 115 min |
| Sep 4, 5:23 PM EDT | Special Weather Statement | GYX | Franklin | 52 min |
| Sep 4, 5:47 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford, Somerset | 58 min |
| Sep 4, 6:37 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford, Somerset | 113 min |
| Sep 4, 6:53 PM EDT | Special Weather Statement | GYX | Franklin, Somerset | 52 min |
| Sep 4, 7:50 PM EDT | Areal Flood Advisory | GYX | Franklin, Somerset | 115 min |
| Sep 4, 1:13 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 47 min |
| Sep 4, 1:41 PM EDT | Special Weather Statement | GYX | Sullivan | 64 min |
| Sep 4, 1:57 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 63 min |
| Sep 4, 4:24 PM EDT | Special Weather Statement | GYX | Coos | 66 min |
| Sep 4, 7:20 PM EDT | Special Weather Statement | GYX | Merrimack, Sullivan | 55 min |
| Sep 4, 12:24 PM EDT | Special Weather Statement | GYX | Caledonia | 81 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.